CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
A CHARGE-CONSERVATIVE FINITE ELEMENT METHOD FOR INDUCTIONLESS MHD EQUATIONS. PART II: A ROBUST SOLVER 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 4, 页码: B816-B842
Authors:  Li, Lingxiao;  Ni, Mingjiu;  Zheng, Weiying
Favorite  |  View/Download:0/0  |  Submit date:2019/10/28
inductionless MHD equations  block preconditioner  field-of-values-equivalence  conservation of charges  augmented Lagrangian finite element method  
A CHARGE-CONSERVATIVE FINITE ELEMENT METHOD FOR INDUCTIONLESS MHD EQUATIONS. PART I: CONVERGENCE 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 4, 页码: B796-B815
Authors:  Li, Lingxiao;  Ni, Mingjiu;  Zheng, Weiying
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
inductionless MHD equations  block preconditioner  field-of-values-equivalence  conservation of charges  augmented Lagrangian finite element method  
A fully divergence-free finite element method for magnetohydrodynamic equations 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 4, 页码: 659-695
Authors:  Hiptmair, Ralf;  Li, Lingxiao;  Mao, Shipeng;  Zheng, Weiying
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Magnetohydrodynamic equations  divergence-free finite element method  preconditioner  magnetic vector potential  driven cavity flow  
On local strong solutions to the three-dimensional nonhomogeneous incompressible magnetohydrodynamic equations with density-dependent viscosity and vacuum 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 2, 页码: 27
Authors:  Song, Sisi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Incompressible magnetohydrodynamic equations  Density-dependent viscosity  Vacuum  Strong solutions  
On local strong solutions to the three-dimensional nonhomogeneous incompressible magnetohydrodynamic equations with density-dependent viscosity and vacuum 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 2
Authors:  Song, Sisi
Favorite  |  View/Download:1/0  |  Submit date:2019/12/31
A robust solver for the finite element approximation of stationary incompressible MHD equations in 3D 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 351, 页码: 254-270
Authors:  Li, Lingxiao;  Zheng, Weiying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Incompressible magnetohydrodynamic equations  Mixed finite element method  Block preconditioner  grad-div stabilization  Newton's method  
Remark on the regularity for weak solutions to the magnetohydrodynamic equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2008, 卷号: 31, 期号: 14, 页码: 1667-1684
Authors:  He, Cheng;  Wang, Yun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
magnetohydrodynamics equations  regularity criteria  
Negative norm least-squares methods for the incompressible magnetohydrodynamic equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2008, 卷号: 28, 期号: 3, 页码: 675-684
Authors:  Gao Shaoqin;  Duan Huoyuan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
the incompressible MHDs equation  negative norm  vorticity  least-squares mixed finite element method  
On the regularity criteria for weak solutions to the magnetohydrodynamic equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 238, 期号: 1, 页码: 1-17
Authors:  He, Cheng;  Wang, Yun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
magnetohydrodynamics equations  regularity criteria  
BMO and the regularity criterion for weak solutions to the magnetohydrodynamic equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 328, 期号: 2, 页码: 1082-1086
Authors:  Yun Wang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
magnetohydrodynamic equations  regularity criteria